How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I diabetes 2 am taken medication such komboglyce. Crestor

Customer Question

I diabetes 2 am taken medication such komboglyce. Crestor and for siga after I eat I get tire sleepy some times my body does all over
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I'm sorry you are having the symptoms

sometimes eating large meals or meals high in carbohydrates can cause you to feel sleepy

Eating smaller meals and eating less carbohydrates and more protein and fiber could help you have more energy

check your blood sugar levels after meals

And you need to thyroid levels checked as well

Related Medical Questions